# SDR DALA2023111509431

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 85,186 hours, 27,032 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 L CTR ENT DOOR CAS AND DOORS OVERHEAD LIGHT CYCLED ON/OFF AFTER LANDING DURING TAXI-IN. CORRECTIVE ACTION: ADJUSTED 2L DOOR WARNING SENSOR PER B757 AMM 52-71. OPS CK NML. (9635361)
